How long does it take and how do I reduce the amount? I've been changed from Zyprexa to Seroquel because my depression came back. Within days I was extremely dizzy and nauseous and I concluded that it was withdrawal from Zyprexa so the Psychiatrist said to go back on it. Two months later, when I was feeling better, we tried it again but the same thing happened. By this time I was being told that I had an inner ear problem or it was caused by the new med. I was then given Saphris and continued to be dizzy and nauseous. After two weeks of that I was taken off that class of drugs and given Remeron. The dizzinesss and nausea would not stop. I was researching everywhere online about inner ear/dizziness/nausea related issues and became convinced that there was something wrong with my brain or heart. After seeing about 6 different doctors, including an ENT, an Internist, an Endocrinologist, my Psychiatrist, and the emergency room doctor, trying meds for allergies and nausea, I finally realized that it had to be from the Zyprexa. I've been suffering with this for 4 months. So now I am back on it and the psychiatrist says I should take it for a month and then wean off slowly. Has anyone else experienced this horror?